# SDR ASOA201101048

- Difficulty date: May 22, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 17,235 hours, 11,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING F/A GALLEY AREA.  GALLEY AREA EXIT SIGN LENS FOUND AND INSTALLED AMM 33-51-00,
